# SDR AALA202205060301

- Difficulty date: May 2, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A300*
- Aircraft serial: 6133
- Aircraft time: 25,149 hours, 9,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT ROW 18 INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202205020301: MAINTENANCE FOUND BROKEN WIRE AT SEAT 18, REPAIRED WIRE PER ESPM 20-44-00 AND ACCOMPLISHED A SATISFACTORY OPERATION AL CHECK.** (CLOSED)
